MAUDE Adverse Event Report: Cardinal Health, Inc. Kangaroo; Tubes, Gastrointestinal (And Accessories)

Cardinal Health, Inc. Kangaroo; Tubes, Gastrointestinal (And Accessories)
Model Number 8884720858E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2026
Type of Reportable Event Malfunction

Brand Name
Kangaroo
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
Cardinal Health, Inc.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50497252
Report Number1423537-2026-00272
Device Sequence Number13314901
Product Code KNT
UDI-Device Identifier10884521582972
UDI-Public(01)10884521582972(17)290930(10)2428400564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2428400564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown